# SDR USAA2012101700003

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 59,236 hours, 38,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SIDEWALL IN FRONT OF SEAT 12F DETACHED.  RE-ATTACHED EMERGENCY LIGHT ON SIDEWALL AT 12F, OPS CHECK GOOD.
